PEP Side Effects
Dec 23, 2009
Just started 28 day PEP of Kaletra and Truvada. Is there a risk that lipodystrophy will happen during this time? Is it reversible once I stop? Am hoping the diarhea subides as well! Thanks for all you do!
Response from Dr. Henry
Diarrhea usually diminished as your body gets use to the blast of chemicals in your gut! Lipodystrophy is rarely an issue after 4 weeks of treatment with your PEP regimen for which the risk of fat problems is low to modest when used long term. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- HIV Infection Risk Sex With A Prostitute
- Can AIDS Be Transmitted Through Blowjob From A Prostitute?
- Bloody Nose After Giving A Bj Worried I Have HIV
- Painful Ejaculation After Condom Broke Anal Worried I Have HIV
- Penis Discharge After Touching Vagina Worried I Have HIV
- Can A Sexually Transmitted Disease Cause A Sore On Your Gums?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.